# SDR DALA2016041202789

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 446-465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB X=-57 TO 61 BS 446-465 LOWER SURFACE AT FLOOR STRUCTURE. CFS, SM, CARD 31, ZONE 200.  CUSP WEB WAS REPAIRED X=-57 TO 61 BS 446-465 IAW SRM 51-10-4, PAR 26, 53-00-55, FIG 209, AND 51-41-02.
